MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Health Effect - Clinical Codes Anemia (1706); Extravasation (1842); Hematoma (1884)
Date of Event 07/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procedure was performed successfully and the device was discarded per hospital policy.There was no allegation of a product malfunction.
 
Event or Problem Description
The customer reported that a successful tif and hiatal hernia procedure was completed.The day after the procedure, the patient returned to the hospital with unspecified symptoms.Indication of low hematocrit anemia and hematochezia was noted and the patient was given an unspecified amount of blood.An egd procedure was performed and blood was found in the stomach along with a hematoma with extravasated tissue.The extravasated tissue was successfully cauterized.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key5784375
Report Number3005473391-2016-00098
Device Sequence Number10934409
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)180125(10)402163
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/25/2018
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot Number402163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2016
Initial Report FDA Received Date07/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight108